Optimal $L^2$-control problem in coefficients for a linear elliptic equation. II. Approximation of solutions and optimality conditions - Cnam - Conservatoire national des arts et métiers Access content directly
Journal Articles Mathematical Control and Related Fields Year : 2016

Optimal $L^2$-control problem in coefficients for a linear elliptic equation. II. Approximation of solutions and optimality conditions

Dates and versions

hal-02946719 , version 1 (23-09-2020)

Identifiers

Cite

Thierry Horsin, Peter Kogut, Olivier Wilk. Optimal $L^2$-control problem in coefficients for a linear elliptic equation. II. Approximation of solutions and optimality conditions. Mathematical Control and Related Fields, 2016, 6 (4), pp.595-628. ⟨10.3934/mcrf.2016017⟩. ⟨hal-02946719⟩
28 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More